# SDR VNAA0010009

- Difficulty date: October 10, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 11,670 hours, 10,201 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311671504
- Part serial: 20A503
- Condition: Failed
- Location: Rt Engine
- Part time: 1,035 hours, 873 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4147 WAS EN ROUTE AND DEVELOPED A RIGHT HAND TORQUE PROBLEM.  THE CREW CONTACTED MAINTENANCE CONTROL AND DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE INTERCOMPRESSION BLEED VALVE IN ACCORDANCE WITH 71-00-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
